# SDR AALA951895

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROW 1E AND 15D INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTORS AT PAX SEAT ROWS 1E AND 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
